# SDR FQAR20150913094

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: General aviation
- Aircraft: N303PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496122
- Aircraft time: 9,172 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 89291006
- Condition: Separated
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE PILOTS NOTED THAT THE NOSE GEAR DOWN AND LOCKED LIGHT WAS ILLUMINATED, IMMEDIATELY AFTER THE GEAR HANDLE WAS MOVED DOWN, SEVERAL SECONDS BEFORE THE GEAR WAS ACTUALLY DOWN AND LOCKED.  INSPECTION REVEALED THE NOSE GEAR DOWNLOCK, DOWN LIMIT, SWITCH HAD BROKEN WIRES.  THE BREAKS WOULD HAVE BEEN DIFFICULT TO IMPOSSIBLE TO SEE DURING INSPECTION.
